Doseage correction

QuestionsCategory: Tox ScreensDoseage correction
Julie K Beyers asked 1 month ago

Dr. Fudin,
Thank you so much for taking the time to answer my question two days ago.  I was so upset and in such a rush when I wrote to you, I neglected to tell you I take my Belbuca 150 mcg BID.  In addition, I’m also on Wellbutrin.  Sometimes, the Belbuca ends up in a little wad inside my cheek and I feel as if I could be swallowing some of the medication.  I spoke with a drug rep. about this issue and he told me that coffee can affect absorption so I’ve been avoiding that.  He also informed me that the medication itself is absorbed within about 3 minutes, and if there’s patch remaining after that time, it can be discarded.
I am so appreciative of your help.  Thank you , Julie

1 Answers
Jeffrey FudinJeffrey Fudin Staff answered 1 month ago

Julie,  You are very welcome. Stay healthy and stay safe!